# SDR SWAA2013060316672

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 21,371 hours, 12,551 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER IN SPAR SKIN CRACKED AT FWD OF REAR SPAR SS 147.9.  REPAIRED SKIN IAW SRM.
